# SDR DLM88002526

- Difficulty date: December 28, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 27,561 hours, 21,679 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Nr 1 Engine
- Component: Line, UNK
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH AND CONFIG WITH ENG HEAT ON,  SMOKE DETECTOR ACTIVATED (AFT LAV CAPT SIDE) FOR 30 SEC - FOUND HYDRAULIC LEAK ON NR 1 ENGINE  TIGHTENED LINE - PERFORMED DUCT BURNOUT.
